Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Periodic vomiting frequently in the morning, no relief with medicines. Any ideas?

Hi, I hope you can help- my brother is 12 years old and for the last 4 to 5 weeks he has been vomiting , he will only be sick once and there doesn t seem to be a pattern to it eg; it is not only around meal times, but can be first thing in the morning, late at night whilst he is at school. He has visited his GP who has prescribed something to push the food down quicker( domperidom- excuse the spelling) and has recommended he come back in 2 weeks. He has now been taking the tablets for 2 days and the vomiting has continues? Could you shed any light on what you think it could be? thank you.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi jess.
If this is persistant then some diagnostic tests shoud be done. First of this is gastroscopy to see oesophagus and stomach. There can be some kind of obstruction(polyps, diverticles or ulcers).
Pyloric stenosis can be considered as well. I dont think it is something serious but vomiting lasting so long needs to be evaluated definitely. Medicines wont help.
Wisg you good health.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor